MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION CAPSURE EPICARDIAL LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC NEUROMODULATION CAPSURE EPICARDIAL LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the left ventricular (lv) lead was plugged into the right atrial (ra) lead port and the ra lead was plugged into the lv port on the cardiac resynchronization therapy pacemaker (crt-p).It was also reported that the ra lead exhibited a suspected fracture and far field r-wave (ffrw) oversensing and failed an atrial lead position check.It was also reported that the ra lead triggered an alert for out of range (oor) high impedance.  the patient then underwent a sternotomy procedure to revise the ra lead.It was then reported after the procedure, that the rv lead had triggered an alert for oor high impedance.It was further reported that lead was not fully seated in the crt-p header.The crt-p and leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: w1tr01 ipg implanted (b)(6) 2025.Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24302748
Report Number2182207-2026-00318
Device Sequence Number15866262
Product Code DTB
UDI-Device Identifier00681490116725
UDI-Public(01)00681490116725(17)121114
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2012
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD, 4968-35 LEAD
Patient Age30 YR
Patient SexFemale
Patient Weight59 KG